# SDR JGVR20240703001

- Difficulty date: July 3, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N369QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800081
- Aircraft time: 13,524 hours, 8,953 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED TWO CORRODED AREAS OF THE RH AFT SPAR CAP OF THE VERTICAL STABILIZER, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. CLEANED, TREATED AND PRIMED BLENDED AREAS PER REQUEST FOR TECHNICAL SERVICES REPORT.
